The limit sets of dynamical systems on spheres

Jann Long Chern*, Sze Guang Yang

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)1565-1572
Number of pages8
JournalNonlinear Analysis, Theory, Methods and Applications
Issue number9
Publication statusPublished - 1996 May
Externally publishedYes


  • Dynamical systems
  • Limit sets
  • Periodic orbit

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this